# SDR DHL200071709D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, NR 9 GROUND SPOILER I/B UPPER CORNER DELAMINATED.  INSTALLED BONDING REPAIR PER BOEING B727 SRM 51-40-6, FIG 1, SIZE 8 BY 6, MATERIAL USED; ADHESIVE FILM AF163-2K WT, .085 AND ALUMINUM 2024T3 .025 THICKNESS AND ALUMINUM 7075T6 THICKNESS .032. REF: N/R 2855.
